# SDR 96ZZZX5659

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N758RV
- Make and model: Cessna R172K
- Aircraft serial: R1723308
- Engine: Cont IO360KB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter Assy
- Part number: 646253
- Condition: Worn
- Location: Oil Filter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS PLUG CAME OUT OF HOUSING.  FOUND WORN PLUG AND DAMAGED HOUSING.  PLUG IS STAKED IN IF BYPASS VALVE IS NOT USED. FOUND METAL IN OIL FILTER AT PREVIOUS OIL CHANGE 10 HRS PRIOR AND AT THIS OIL CHANGE.  SUBMITTER STATED MFG NEEDS BETTER WAY TO SECURE PLUG.
